Did Dysport Travel into my cheek, lower jaw and part of my neck or can it be nerve damage?

I had Dysport injected as a touch up 2 weeks after 50 units. Had between my eyes done and crows feet. Immediately after I was injected between the eyes I felt a weird feeling in my cheek and then upper portion of my mandible. The doctor says he never heard of this but the left side of my face feels very bizarre. Like the Dysport travelled into my nerve or muscles.I'm becoming frightened there is permanent damage. What happened and if and when this will resolve? I had the injections 5 days ago

Doctor Answers 2

Glabellar injection traveling to jaw?

There is no anatomic reason this can or should occur. The Dysport is localized and won't cause the symptoms you describe. Nothing with Dysport is long term and all results return to normal after about 3-4 months.

Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

It does not travel like this.

No one has permanent damage from these injections.  There is some nonsense out there on the internet.  Try to ignore it because there is no truth to it.  It is much more likely that you are experiencing referred pain associate with the treatment.  There can be subtle (and not so subtle) systemic effects of botulinum toxin treatment but generally these are very mild and short live.  50 units of Dysport is a very small dose.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
4.9 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.